# SDR AWXA9900271

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6977065
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, T-CAP AT LBL 12 BS 280-306 CORRODED BEYOND LIMITS REF N/R 5240810 ZONE ID/43.  REMOVED OLD T-CAP, FABRICATED FLOOR SUPPORT AND FILLER, INSTALLED REPAIR PARTS PER SRM 51-10-2, 51-40-2, 53-10-51.  REPAIR INSTALLED FROM STA 294-312.
